Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Title: Tables of the modified Hankel functions of order one-third and of their derivatives
Additional book information: Cambridge, Harvard University Press; London, Oxford University Press, 1945. 36+235 pp. $10.00.

Review Information:

Reviewer: E. R. Lorch
Journal: Bull. Amer. Math. Soc. 53 (1947), 266-267
American Mathematical Society